Volume 4, 1998Control and partial differential equations
|Page(s)||7 - 19|
|Published online||15 August 2002|
Optimal control for the obstacle problem with state constraints
UMR-CNRS 6628, Université d'Orléans, U.F.R. Sciences, B.P. 6759, F-45067 Orléans Cedex 2, France
2 Institute for Mathematics, Romanian Academy of Sciences, 70700 Bucuresti P.O.Box 1-764, Romania
In this paper we investigate optimal control problems governed by elliptic variational inequalities of the obstacle type. We show how to obtain optimality conditions for a relaxed problem with or without state constraints. Then we present the optimality system related to the original problem with state constraints, using a generalized derivative.
© EDP Sciences, ESAIM, 1998
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.